Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having red inflammation, feels uneasy, itchy. Taking eryfluid lotion, moisturizer and avil 25. Allergy?

Hello, I am a 27 year old lady. I am having small red inflamation as you get after an ants bite which I feel very uneasy and feel always to scrub them with my nails but I prevent this. I went to see a doctor he gave me a eryfluid lotion( erythromycine based lotion) and a soap to wash the face and a mostoriser. After using the eryfluid lotion for the first time I felt a bit of itching and i thought it might be due to its effect but in night it increases and then I felt it to be an allergy and I took a avil 25 tablet and I felt a bit of relief and itching is also less somewhat. When I woke up in the morning I felt the same, again after taking lunch i took it .Please let me know is this allery or something else. I am feeling very uneasy puting and rubing my face with my hand . Please answer ASAP.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  629
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
IT IS ALLERGY
YOU STATRT WITH FOLLOWING

TAB FEXOFENADINE 12 MGM ONCE A DAY
CALAMINE LOTION ON THE FACE WHEN YOU GO OUT
TAB ZINETAC EMPTY STOMACH MORNING
APPLY CLINDAC A GEY+MOMATOSONE OINTMENT MIX AND APPLY ON FACE MORNING AND NIGHT
USE NIKKO SOAP
DO IT FOR 3 WEEKS AND THEN ENQUIRE
CHROMAL FORTE EYE DROPS IN EYES 2 DROPS MORNING AND EVENING
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor